# SDR CA010108020

- Difficulty date: December 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 10,343 hours
- Engine: Garrtt TFE7312
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 232255064
- Condition: Contaminated
- Location: Lt & Rt Wing
- Part time: 10,364 hours, 9,725 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED OF FROZEN AILERONS AT CRUISE ALTITUDE. AIRCRAFT RETURNED TO BASE. DURING DESCENT PILOT WAS ABLE TO REGAIN CONTROL. INVESTIGATION FOUND EXCESIVE AMOUNT OF WATER IN AILERON BRUSH SEALS. BRUSH SEALS CLEANED, DRIED AND RE-LUBRICTED PER M.M. 27-21-02 WITH ADC (D.C.33) GREASE. FUSELAGE FLOORBOARDS AND BELLY PANELS OPENED TO INSPECT CABLE RUNS. NO IRREGULARITIES NOTED. PANELS CLOSED. AILERON FUNCTION FOUND FULLY FREE AND NORMAL. AIRCRAFT TEST FLOWN AND RETURNED TO SERVICE.
